# SDR UALA2011032501436

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 70,632 hours, 22,235 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-2 DOOR UPPER AND LOWER SERPENTINE PLATES CORRODED AND LUBE DEPRIVED.   REMOVED L-2 DOOR, REMOVED AND CLEANED UPPER AND LOWER CAM PLATES PER MM, RE-INSTALLED CAM PLATES AND DOOR PER MM AND OPS CHECK GOOD.
